Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

For all of you out there that have taken or are on accutane, would you recommend it? I have read so many bad reviews about how people are still achy and have developed Crohns disease and are moody years after accutane, is it worth it? I don't have really oily skin like most people, my skin is more dry/normal, but my breakouts are moderate and I am tired of it! I really think accutane might help, but I am so nervous about it, anyone else experience this?

Share this post


Link to post
Share on other sites

Well I would recommend it. I put it off for ages as I was worried about all the side effects too and you can find scary stories all over the place but in my experience the side effects are nowhere near as bad as I thought. I've had dry skin, lips and eyes and aches but it's all been pretty moderate. I'm sure you'll cope.

My breakouts were always pretty mild / moderate but persistent and nothing would get rid of them. Check out my log for my progress with it, or other peoples and it should put your mind at rest

Share this post


Link to post
Share on other sites

I have been anti-accutane since I found out about it. I would say go for it! It has SAVED MY LIFE! I have been on it for one month and my skin is FLAWLESS. Don't let the internet scare tactic, I wish I had done this much sooner!

Share this post


Link to post
Share on other sites

If accutane was that dangerous, I wouldnt be around. It's really easy to find horror stories because nobody really likes to post success stories. My advice is to give it a try and if you dont like the side effects, you can always stop. Remember alot of the side effects are dose dependent so as long as you stay at the lowest reccommended dose you should be fine.

Gagan

Share this post


Link to post
Share on other sites

i just completed my 4th month on tane...ive had my share of side effects but believe me....my skin has improved so much...before i would look into the mirror for hours and nearly every time i could get an opportunity to,but now im so much more confident thanks to accutane...i only look at my face wen i have to wash it or apply make up....believe me ive had my share of side effects but at the end of it all i'll still have my confidence.....

Share this post


Link to post
Share on other sites

I agree with the rest. I think as long as you are a healthy person you should not have extreme side effects, plus all those bad things are very rare. I have experienced the occasional headache and muscle ache, and a cold here and there b/c it lowers your immune system.

The only thing that had really been a pain, is the new iPledge system, it is so strict for women and the timing of your labs and prescription have to be right on or you won't get the accutane that month.

But other than that, I would recommend it, if you have suffered for many years like I have, and are sick of everything else not working, give it a try.

Share this post


Link to post
Share on other sites

it depends how severe ur acne and how much u value ur skin over side effects or damages to ur inside body. get ur blood tested first

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×